# SDR 96UAL900187

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9066U
- Make and model: Boeing 737222
- Aircraft serial: 19947
- Engine: Pwa JT8D7B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 40X14
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MAIN TIRE SEPARATED AND DAMAGED THE FLAP AND NUMBER ONE SPOILER.  *S/D*  REPLACED NUMBER THREE AND FOUR MAIN TIRE.  REPAIRED FLAP AND SPOILER.  TIRE CAP COMPLETELY GONE.
